# SDR IPXA09155568

- Difficulty date: April 6, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 9,759 hours, 6,139 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C BULK CARGO COMP FLOOR PANEL 161GF IS CRACKED AT UPPER SKIN AT FR 67 LB L6.  FABRICATED NEW FLOOR PANEL IAW EO NR A300-5320-16407-C, APPX D.
